Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3, Issue 3, Pages 491-504
http://dx.doi.org/10.1155/S0161171280000373

On certain groups of functions

Department of Mathematics, Computer Science, and Statistics, University of South Carolina, Columbia 29208, South Carolina, USA

Received 18 October 1979

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. S. Yang, “On certain groups of functions,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 3, pp. 491-504, 1980. https://doi.org/10.1155/S0161171280000373.